# SDR SIMA20130915003

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 22,734 hours, 19,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R MAIN DOOR OVERHEAD EMERGENCY LIGHT LAMP IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD.
